MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC DART-FIRE; SCREW, FIXATION, BONE

WRIGHT MEDICAL TECHNOLOGY INC DART-FIRE; SCREW, FIXATION, BONE
Model Number D1N20014S
Medical Device Problem Codes Difficult to Advance (2920); Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that the screw was not biting the bone and backing out after attempting to insert in bone.Screw is backing out post-operatively.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: b1, g1 mdr contact and reporting contact, h1, h6 health impact code.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
DART-FIRE
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key12038060
Report Number0001043534-2021-00107
Device Sequence Number17143952
Product Code HWC
UDI-Device Identifier00840420120328
UDI-Public00840420120328
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K082320
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberD1N20014S
Device Catalogue NumberD1N20014S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/25/2021
Supplement Date Received by Manufacturer01/05/2023
Initial Report FDA Received Date06/21/2021
Supplement Report FDA Received Date01/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient SexFemale
Patient Weight91 KG